# SDR 2005FA0000310

- Difficulty date: February 4, 2005
- Submitted: February 12, 2005
- Operation: General aviation
- Aircraft: N27447
- Make and model: Piper PA-31-325
- Aircraft serial: 317812022
- Aircraft time: 4,498 hours
- Engine: Lyc TIO540F2BD
- Propeller: Hartzl HCE2YR2
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

THE PILOT ATTEMPTED TO START THE RT ENGINE, WHILE DOING SO,  HE HEARD A LOUD BANG THE ENGINE STARTED, AFTERWARDS, SHUTDOWN THE ENGINE AND EXITED THE AIRCRAFT. UPON INVESTIGATION, OBSERVED SKIN DAMAGE BETWEEN THE INSIDE NACELLE AND FUSELAGE, THE WING LOCKER SUFFERED SKIN DAMAGE ALONG WITH THE WHEEL WELL WHERE OBSERVED DAMAGE TO THE INSPECTION PANEL. THE FLAP ALSO SUSTAINED DAMAGE.
